MAUDE Adverse Event Report: HUDSON 22MM SGL HTD LIMB CIRC KIT; HUMIDIFIER NEBULIZER KIT

HUDSON 22MM SGL HTD LIMB CIRC KIT; HUMIDIFIER NEBULIZER KIT
Model Number IPN913836
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Unspecified Respiratory Problem (4464)
Date of Event 03/26/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
 
Event or Problem Description
It was reported "the connection at the clear connector that goes on the column becomes disconnected very easily, either by hand or on the column.This incident happened one time.This incident for this complaint was a detachment and it effected the patient, causing them to code, but it turned out that they intubated the patient and the patient is now fine and has come off the ventilator".No patient injury or harm reported.Patient condition reported as "fine".
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The customer provided one video displaying them easily removing the blue circuit tubing from the elbow connector.The customer also returned one 870-19kit set for evaluation.Visual inspection of the tubing did not reveal any defects or anomalies.The tubing was returned fully assembled to its connector.The inner diameter of the circuit connection that would slide over the elbow connector was measured to be 0.851", which is not within specifications of 0.827-0.847" per circuit product drawing.The outer diameter of the elbow connector was measured to be 0.86985" which is within specifications of 0.8622-0.8701" per circuit product drawing.The returned tubing was removed from its connector with minimal force.The complaint was confirmed.The sample was sent to the manufacturing site for further investigation.The manufacturing site reports that the corrugated tube can be easily disconnected from the connector as it is described in the customer complaint.Also, it was noted that the resistance wire was cut in the teleflex laboratory in o rder to perform a proper dimensional inspection test.The diameter of the connector and corrugated tubing that were easily disconnected were verified and it was found that the diameter of the corrugated tube is out of dimensional specification.Ten samples from cu rrent inventory at the manufacturing facility were dimensionally inspected and no issues were found.The samples were found to be within specification.Based on investigation of the returned sample, the complaint has been confirmed.The circuit tubing did not meet the dimensional spe cifications and was able to be easily removed from the elbow connector.Although the returned sample was found to be out of specification, this could not be confirmed as a manufacturing issue since received sample was found manipulated and it is not possible to as sure that issue was generated during the manufacturing process.The root cause of this complaint could not be determined.Teleflex will continue to monitor and trend on complaints of this nature.

Brand Name
HUDSON 22MM SGL HTD LIMB CIRC KIT
Common Device Name
HUMIDIFIER NEBULIZER KIT
MDR Report Key11679712
Report Number3003898360-2021-00389
Device Sequence Number11640733
Product Code OGG
UDI-Device Identifier14026704660398
UDI-Public14026704660398
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date12/16/2025
Device Model NumberIPN913836
Device Catalogue Number870-19KIT
Device Lot Number74A2100245
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/27/2021
Initial Date Received by Manufacturer 03/26/2021
Supplement Date Received by Manufacturer05/28/2021
Initial Report FDA Received Date04/16/2021
Supplement Report FDA Received Date05/28/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/04/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;